Can someone please help me I have a friend who has seems to have lost all sense of time. She says hours feel like minutes.Recently she started taking martazapine for her stomach problems but even before that it seemed as though she was loosing her sense of time. Can anyone anyone please help. She is in a great deal of anxiety over this. If this is not the right forum to ask maybe someone can let me know where the appropriate forum is. Thanks
You must be a good and caring friend.
It's her medication as it is a known to have many possible side effects
and primarily is prescribed for depression as it is a tetracyclic antidepressant.
She should discuss it with her prescribing doctor and have it changed soon to a med better suited to her, as after prolonged use , it may difficult to get off it.
It has been associated with significant withdrawal issues.
Best thing for her to do is PUSH for a proper dx, so the root of the problem can be addressed and not just a band-aid solution, which in this case has some serious consequences.
Because digestive and G/I problems are complicated, doctors normally take the short cut of presrribing meds, that "may" work for the patient, to ease the symptoms. Usually the meds don't correct anything.
My daughter a few years ago was in a similar position and refused any meds without a proper dx.
Now she's a doing lot better after seeing an ND.
Note: This is not intended as a substitute for medical advice.
Please consider posting at other forums details about her stomach issues
or you may consider to message me directly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.